Alert archive / Missouri / Flash Flood Warnings in 2018
Flash Flood Warning 17, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Jun 26, 2018, 3:22 PM CDT for Lincoln County, Montgomery County, Warren County, Missouri. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2018, 3:22 PM CDT (20:22 UTC)
- Expired
- Jun 26, 2018, 8:15 PM CDT
- In force
- 5 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lincoln County, MO, Montgomery County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 61 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 3:33 PM CDT | HEAVY RAIN 4 | 1 Nne Montgomery City, MO | MEASURED BY TRAINED SPOTTER. DITCHES ARE FULL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.4 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 149 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 1013 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 313 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
829 WGUS53 KLSX 262022 FFWLSX MOC113-139-219-270115- /O.NEW.KLSX.FF.W.0017.180626T2022Z-180627T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service St Louis MO 322 PM CDT TUE JUN 26 2018 The National Weather Service in St Louis has issued a * Flash Flood Warning for... Southwestern Lincoln County in east central Missouri... Central Montgomery County in east central Missouri... Northwestern Warren County in east central Missouri... * Until 815 PM CDT. * At 322 PM CDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Flash flooding is expected to begin shortly. * Some locations that will experience flooding include... Warrenton, Montgomery City, New Florence, Jonesburg, Truesdale, Hawk Point, Bellflower, Buell, Mineola, High Hill, Truxton and Danville. This includes Interstate 70 in Missouri between exits 170 and 193. This also includes Graham Cave State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, urban areas, highways, streets and underpasses as well as other drainage areas and low lying spots. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, country roads, farmland, and other low lying spots. && LAT...LON 3905 9107 3881 9108 3883 9164 3906 9163 $$ Glass
3 follow-up statements
405 WGUS73 KLSX 262213 FFSLSX Flash Flood Statement National Weather Service St Louis MO 513 PM CDT TUE JUN 26 2018 MOC113-139-219-270115- /O.CON.KLSX.FF.W.0017.000000T0000Z-180627T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lincoln MO-Montgomery MO-Warren MO- 513 PM CDT TUE JUN 26 2018 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR SOUTHWESTERN LINCOLN...CENTRAL MONTGOMERY AND NORTHWESTERN WARREN COUNTIES... At 511 PM CDT, Doppler radar indicated heavy rain across the warned area. One and a half to three inches of rain have already fallen. Flash flooding may be occurring occurring. Some locations that will experience flooding include... Warrenton, Montgomery City, New Florence, Jonesburg, Truesdale, Hawk Point, Bellflower, Buell, Mineola, High Hill, Truxton and Danville. This includes Interstate 70 in Missouri between exits 170 and 193. This also includes Graham Cave State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, urban areas, highways, streets and underpasses as well as other drainage areas and low lying spots. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, country roads, farmland, and other low lying spots. && LAT...LON 3905 9107 3881 9108 3883 9164 3906 9163 $$ BSH
694 WGUS73 KLSX 270022 FFSLSX Flash Flood Statement National Weather Service St Louis MO 722 PM CDT TUE JUN 26 2018 MOC113-139-219-270115- /O.CON.KLSX.FF.W.0017.000000T0000Z-180627T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lincoln MO-Montgomery MO-Warren MO- 722 PM CDT TUE JUN 26 2018 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR SOUTHWESTERN LINCOLN...CENTRAL MONTGOMERY AND NORTHWESTERN WARREN COUNTIES... At 718 PM CDT, Doppler radar estimates that 2 to 4 inches of rain have fallen across the warned area, along an axis from Montgomery City to Truxton. Flash flooding is possible due to the runoff from this heavy rainfall this afternoon, especially on small creeks and streams or poor drainage areas. Some locations that will experience flooding include... Warrenton, Montgomery City, New Florence, Jonesburg, Truesdale, Hawk Point, Bellflower, Buell, Mineola, High Hill, Truxton and Danville. This includes Interstate 70 in Missouri between exits 170 and 193. This also includes Graham Cave State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. A Flash Flood Warning means that flooding is imminent or occurring. If you are in the warned area move to higher ground immediately. Residents living along streams and creeks should take immediate precautions to protect life and property. && LAT...LON 3905 9107 3881 9108 3883 9164 3906 9163 $$ Glass
099 WGUS73 KLSX 270107 FFSLSX Flash Flood Statement National Weather Service St Louis MO 807 PM CDT TUE JUN 26 2018 MOC113-139-219-270117- /O.EXP.KLSX.FF.W.0017.000000T0000Z-180627T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lincoln MO-Montgomery MO-Warren MO- 807 PM CDT TUE JUN 26 2018 ...THE FLASH FLOOD WARNING FOR SOUTHWESTERN LINCOLN...CENTRAL MONTGOMERY AND NORTHWESTERN WARREN COUNTIES WILL EXPIRE AT 815 PM CDT... The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. LAT...LON 3905 9107 3881 9108 3883 9164 3906 9163 $$ KD
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 12:51 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jun 26, 12:51 PM CDT, 2 hours 31 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1251 PM CDT Tue Jun 26 2018
.SHORT TERM... (Through Late Tonight)
Issued at 256 AM CDT Tue Jun 26 2018
Forecast focus and challenges are in the short term today,
especially when it comes to POPs and timing of any potential severe
weather later today.
Radar at 07z shows area of TSRA riding along and just north of a
thermal gradient and associated weak sfc warm front from around St.
Louis to near Washington, MO. Storms have remained below severe
limits with heavy rain and frequent lightning observed.
A second area of TSRA will be moving across mainly the southeast
half of the CWA through this morning, which is where blended
guidance has focused higher pops and have adjusted accordingly.
H5 low that is moving across NE/IA will continue to move
east/northeast though the day. Out ahead strong warm and moist
advection will provide a good feed of instability through the day to
allow this mornings convection to continue and support redevelopment
later this afternoon. With clear skies to the west of current
convective area, rebounding temps and increasing dewpoints will
contribute to expected CAPES around 2000 j/kg later this afternoon.
SPC has added part of our southwestern CWA in an enhanced risk area
with slight risk surrounding that. Damaging wind and large hail
will be the main threats with storms today.
Sally
.LONG TERM... (Wednesday through Monday)
Issued at 256 AM CDT Tue Jun 26 2018
The low will be lifting northeast through the Great Lakes region on
Wednesday. Models show the cold front associated with the system
stalling out along the I-70 corridor in the wake of Tuesday night's
MCS. 500mb heights will be building through 5880 meters over the
lower Missouri and mid Mississippi Valleys and a weak surface ridge
will dip into the Midwest. Models are showing some very unstable
conditions Wednesday afternoon in the vicinity of the front, but
very little low level convergence. Additionally, forecast soundings
are showing a fairly strong subsidence inversion developing in the
afternoon in response to the strengthening upper level ridge. Slight
chance PoPs over the southern 1/3 of the forecast area across the
eastern Ozarks look entirely appropriate as this will be where the
CAP is weakest. Temperatures for Wednesday may be tricky as
potential cloud cover, isolated convection and frontal position are
tough to determine at this stage in the forecast but guidance
numbers in the upper 80s to low 90s look reasonable given the warm
start to the day and 850mb temps in the 18-20 degree range.
The warm front will lift north Wednesday night as low level flow
turns to the west-southwest. The GFS spits out some light QPF after
06Z in response to the warm advection...however the ECMWF and NAM
are dry over our area so will hold off adding PoPs for now. Of more
concern is Thursday afternoon/evening. Both the GFS and NAM are
developing a strong MCS over Iowa, and then turning it southeast and
moving the system along the Mississippi River late Thursday
afternoon into the evening. Both models are showing some pretty
extreme instability with MLCAPE in the afternoon in excess of 5000
J/Kg ahead of the MCS track. This set up is reminiscent of the July
19th 2006 derecho which impacted western Illinois and eastern
Missouri. We currently have a dry forecast on Thursday and Thursday
evening and we still have a little while to watch this develop in
the models, but Thursday afternoon and evening could get very
interesting. Regardless of precip chances, it looks hot on Thursday
at the beginning of our heat wave with highs likely reaching the mid
and upper 90s. High humidity in the wake of rain earlier in the
week will likely produce heat index values in excess of 105 degrees
across most if not all of the forecast area.
The heat wave will continue through the end of the week and into the
weekend. Medium range guidance builds the 5900+ meter H5 ridge
directly over the Mississippi Valley Friday and it lingers into
Saturday. There may be some relief from the worst of the heat by
Sunday as a broad longwave trof develops over the central U.S. This
should force the low level thermal ridge a bit further south, and
weaken the upper level ridge over the Mississippi Valley. GFS and
ECMWF therefore show an increasing chance for diurnal convection
which will help to keep the worst of the heat at bay. Do not
anticipate any changes to the current excessive heat watch as
Thursday and Friday still look downright oppressive.
Carney
&&
.AVIATION... (For the 18z TAFs through 18z Wednesday Afternoon)
Issued at 1241 PM CDT Tue Jun 26 2018
Showers and thunderstorms look to focus roughly along and south of
Interstate 70 in Missouri through this evening. Probably will be a
brief break behind this first round of activity just entering the
St. Louis metro area currently. Additional storms are likely late
this afternoon into early this evening. TAF sites will likely
then dry out late this evening into the rest of the valid TAF
period. Cannot rule out a few storms overnight as far north as the
terminals, but better chances reside across portions of southeast
Missouri and southwest Illinois. Stronger storms will be capable
of producing heavy rainfall rates/IFR visibilities and potentially
some strong wind gusts and/or hail.
Primary wind direction should be predominantly southwesterly
though thunderstorms may yield some high variance in direction
through the early evening hours. A weak cold front should move
through the area on Wednesday morning so expect winds to shift
more northwesterly by midday.
SPECIFICS FOR KSTL:
Next 6-9 hours looks fairly active at the terminal with on/off
showers and thunderstorms. First area of activity just moving into
area and should continue into the mid afternoon. May be a brief
respite before additional storms move in from the west and
continue into early this evening. Stronger storms will be capable
of producing heavy rainfall rates/IFR visibilities as well as
potentially strong wind gusts and/or hail.
Wind direction looks problematic into early this evening due to
the aforementioned thunderstorm activity expected. Predominant
wind direction however should be southwesterly ahead of a cold
front through tonight. Behind the front, winds should veer to the
northwest by mid to late morning on Wednesday.
Gosselin
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Excessive Heat Watch from Thursday morning through Friday
evening for Jefferson MO-Lincoln MO-Saint Charles MO-Saint
Louis City MO-Saint Louis MO-Sainte Genevieve MO.
IL...Excessive Heat Watch from Thursday morning through Friday
evening for Calhoun IL-Clinton IL-Greene IL-Jersey IL-
Macoupin IL-Madison IL-Monroe IL-Randolph IL-Saint Clair IL-
Washington IL.
&&
WFO LSXHazardous weather outlook, Jun 26, 1:54 PM CDT, 1 hour 28 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 154 PM CDT Tue Jun 26 2018 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-271115- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 154 PM CDT Tue Jun 26 2018 This hazardous weather outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...This Afternoon and Tonight Thunderstorms are likely across much of the area today. Some of the storms may be severe, particularly this afternoon and evening across parts of central and southeast Missouri. Damaging winds and large hail are the primary threats from these storms. Heavy rainfall is also possible with these thunderstorms and could pose a flash flood risk across portions of central, east-central, and southeast Missouri. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There is a chance for thunderstorms across parts of the area Wednesday and Thursday...and again beginning late Saturday night and continuing through Monday. Heat index values of 100 degrees or higher are expected Wednesday through Sunday during the afternoon and early evening hours. The highest heat index values are expected to be around 110 degrees on Thursday and Friday afternoon and evening, mainly across eastern Missouri and southwest Illinois. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening across portions of central and southeast Missouri. Gosselin
In the hours before
Special weather statement, Jun 26, 9:58 AM CDT, 5 hours 24 minutes before
Special Weather Statement
National Weather Service St Louis MO
958 AM CDT TUE JUN 26 2018
MOZ047-048-261545-
Moniteau MO-Cole MO-
958 AM CDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR COLE AND SOUTHEASTERN MONITEAU
COUNTIES UNTIL 1045 AM CDT...
At 957 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near California to near Lake Ozark. Movement
was east at 35 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Jefferson City, Wardsville, St. Martins, Taos, Russellville, St.
Thomas, High Point, Brazito, Hickory Hill, Lohman, Eugene, Osage Bend
and Enon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3862 9256 3855 9205 3846 9211 3848 9215
3847 9217 3844 9216 3842 9213 3838 9215
3837 9219 3834 9220 3834 9241 3843 9241
3843 9262 3846 9266
TIME...MOT...LOC 1457Z 274DEG 31KT 3857 9254 3828 9266
GlassLocal storm report, Jun 26, 1:53 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
153 PM CDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM TSTM WND DMG 1 NE IRONTON 37.60N 90.62W
06/26/2018 IRON MO BROADCAST MEDIA
MEDIA REPORT OF LARGE LIMBS DOWN AND A TREE
ON A HOUSE IN IRONTON. TIME ESTIMATED FROM
RADAR.
&&
AELocal storm report, Jun 26, 3:14 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
314 PM CDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM FLASH FLOOD 4 E COLUMBIA 38.96N 92.25W
06/26/2018 BOONE MO LAW ENFORCEMENT
HIGHWAY PATROL REPORTING WATER OVER
INTERSTATE 70 EASTBOUND AT MM 131.
&&
AELocal storm report, Jun 26, 3:18 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
318 PM CDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM FLASH FLOOD 1 NNW COLUMBIA 38.97N 92.33W
06/26/2018 BOONE MO LAW ENFORCEMENT
REPORT OF WATER 2FT DEEP FLOWING OVER
NEBRASKA AVE.
&&
AELocal storm report, Jun 26, 3:20 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
320 PM CDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM FLASH FLOOD 1 NNW COLUMBIA 38.96N 92.33W
06/26/2018 BOONE MO EMERGENCY MNGR
8 TO 12 INCHES OF FLOWING WATER ON ROADS IN
DOWNTOWN COLUMBIA.
&&
PWLocal storm report, Jun 26, 3:22 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
322 PM CDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 2 NE COLUMBIA 38.97N 92.30W
06/26/2018 BOONE MO LAW ENFORCEMENT
INTERSECTION OF VANDIVER AND SYLVAN IN
COLUMBIA IS IMPASSABLE DUE TO WATER.
&&
AEThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:04 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 41 min |
| Jun 25, 7:12 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Saint Louis | 48 min |
| Jun 25, 7:43 PM CDT | Special Weather Statement | LSX | City of Saint Louis | 47 min |
| Jun 25, 7:48 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis | 42 min |
| Jun 26, 5:34 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 26 min |
| Jun 26, 8:46 AM CDT | Areal Flood Advisory | LSX | Saint Francois | 4 hr |
| Jun 26, 9:58 AM CDT | Special Weather Statement | LSX | Cole | 47 min |
| Jun 26, 2:03 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Reynolds, Washington | 42 min |
| Jun 26, 2:19 PM CDT | Flash Flood Warning | LSX | Boone, Callaway | 6 hr |
| Jun 26, 2:33 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Cole, Moniteau | 42 min |
| Jun 26, 2:51 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Sainte Genevieve, Saint Francois, Washington | 39 min |
| Jun 26, 3:01 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau, Osage | 44 min |
| Jun 26, 3:05 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 40 min |
| Jun 26, 3:25 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Sainte Genevieve, Saint Francois | 20 min |
| Jun 26, 3:39 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Franklin, Gasconade, Montgomery, Osage and 1 more | 51 min |
| Jun 26, 3:44 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 46 min |
| Jun 26, 4:09 PM CDT | Tornado Warning | LSX | Franklin, Gasconade | 36 min |
| Jun 26, 4:19 PM CDT | Tornado Warning | LSX | Franklin | 26 min |
| Jun 26, 4:35 PM CDT | Tornado Warning | LSX | Franklin | 40 min |
| Jun 26, 4:58 PM CDT | Special Weather Statement | LSX | Crawford, Washington | 62 min |
| Jun 26, 5:02 PM CDT | Tornado Warning | LSX | Franklin | 4 min |
| Jun 26, 5:10 PM CDT | Special Weather Statement | LSX | Jefferson | 50 min |
| Jun 26, 5:43 PM CDT | Special Weather Statement | LSX | Reynolds | 17 min |
Nearby
Flash Flood Warnings in Missouri, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.